# SDR AALA202409057795

- Difficulty date: August 29, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 68,096 hours, 28,595 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND WING VAPOR BARRIER IS CRACKED APPROX 16.5" LONG STARTING APPROX 5.8" LEFT LOWER CENTER FROM STIFFENER LBL 40.87 TO UPPER LEFT HAND CORNER OF VAPOR BARRIER STIFFENER LBL 24.9. **SUPPLEMENTAL REPORT FOR (AALA202408307795): DRILLED A 0.25 INCH STOP DRILL ON VAPOR BARRIER. CLEAN, INSPECTAND APPLY SPEED TAPE OVER DAMAGE AREA. PER AARD 57-10-10-9**(CLOSED).
